Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 645080, 13 pages
http://dx.doi.org/10.1155/2013/645080
Research Article

Stability Analysis of Distributed Order Fractional Chen System

1Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht, Iran
2Department of Applied Mathematics, Faculty of Mathematical Sciences, Islamic Azad University, Lahijan Branch, P.O. Box 1616, Lahijan, Iran

Received 31 August 2013; Accepted 3 October 2013

Academic Editors: C. Li, F. Liu, and R. Magin

Copyright © 2013 H. Aminikhah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Aminikhah, A. Refahi Sheikhani, and H. Rezazadeh, “Stability Analysis of Distributed Order Fractional Chen System,” The Scientific World Journal, vol. 2013, Article ID 645080, 13 pages, 2013. doi:10.1155/2013/645080